Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue

J. R. Artalejo
The Journal of the Operational Research Society
Vol. 44, No. 3 (Mar., 1993), pp. 309-313
DOI: 10.2307/2584201
Stable URL: http://www.jstor.org/stable/2584201
Page Count: 5
  • Subscribe ($19.50)
  • Cite this Item
Explicit Formulae for the Characteristics of the M/H2/1 Retrial Queue
Preview not available

Abstract

In this paper we study the M/H2/1 queue with returning customers. We obtain explicit formulae for the steady-state distribution and the expected quality characteristics of the system. In addition, a simple recursion scheme for computing the `orbit' busy period is proposed.

Page Thumbnails

  • Thumbnail: Page 
309
    309
  • Thumbnail: Page 
310
    310
  • Thumbnail: Page 
311
    311
  • Thumbnail: Page 
312
    312
  • Thumbnail: Page 
313
    313